# SDR QXEA2016092900626

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE OF FUSELAGE BELLY SKIN APPROX 3.5" FWD OF X 321.000 BETWEEN. DAMAGE TO FUSELAGE SKIN 3.5" FWD OF X 321.00 STR 31L TO 32L BLENDED/REMOVED REF Q400 SRM 53-00-00 REPAIR-02. MINIMUM THICKNESS AFTER BLENDING .055" ORIGINAL THICKNESS .055" REF BOMBARDIER DWG: # 85360121 REV F NO MATERIAL LOSS REPAIR WITHIN LIMITS REF Q400 SRM 53-00-00 REPAIR-02.
